# SDR HKGA20201001001

- Difficulty date: October 1, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N969AC
- Make and model: Dhav DHC6300
- Aircraft serial: 286
- Aircraft time: 38,361 hours, 61,959 cycles
- Engine: Pwa PT6A27
- Engine time: 13,599 hours, 18,228 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Leaking
- Location: Nr 8 Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE FLAMED OUT DURING CRUISE FLIGHT.  AFTER LANDING MAINTENANCE FOUND THE NUMBER 8 FUEL NOZZLE LEAKING FROM THE TRANSFER TUBES, DUE TO AN INCORRECTLY INSTALLED LOCKING PLATE.  MAINTENANCE THEN REMOVED THE LOCKING PLATE AND TRANSFER TUBES, REPLACED THE TRANSFER TUBES O-RINGS, AND REINSTALLED TRANSFER TUBES AND LOCKING PLATE IN THE CORRECT POSITION IN ACCORDANCE WITH THE PRATT AND WHITNEY CANADA ENGINE MAINTENANCE MANUAL CHAPTER 73-10-05.  MAINTENANCE THEN PERFORMED ALL NECESSARY GROUND RUNS AND LEAK CHECKS WITH NO DEFECTS NOTED.
